# SDR P5CA9700523

- Difficulty date: May 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N920FT
- Make and model: Boeing 747249F
- Aircraft serial: 22237
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Fan Blade
- Part number: M3241
- Condition: Bird Strike
- Location: Nr 2 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE FAN BLADE BENT BEYOND LIMITS DUE TO BIRD STRIKE.  REPLACED BLADE AND MATCHING BLADE PER M/M 72-31-02.
